I am not sure... Last month I never had problem towards the end of my pills. Since on the second month, I had unprotected sex on friday towards the end (I was hour late taking it of my pack. However, he didn't cum inside me either) Last night when I took the white pill, at 5am this morning I vomit (3 times) and had the runs at the same time. Most horrible thing that ever happen to me but... I am really concern if this means I am pregnant. I did read the side effects on about this birth control but... I don't know. I mean after sex I been spotting lightly from it. I think two weeks before I had my period since it heavy and I had lot discharge. Since at first I thought it was just spotting but now I think about it looked more like period just dried up. Now I am not sure if this has to do with my pill or it could be mean I am preg or something else. Anyone got any ideas if it's just pill?
Very little that happens to our body means anything important. You would not have symptoms of pregnancy even if vomiting and diarrhea were signs of early pregnancy. You have your period when you are taking the reminder pills. Its not unusual to have spotting when you first start these meds. The first 6 months can do it. You don't ovulate when on the pill so why would you even worry about what he does? btw, pulling out is not a method of birth control anyway. The episode of vomiting and diarrhea was probably a bug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I'm on loestrine 24 Fe and have been haven unprotected sex but my partner pulls out
Posted 13 Jun 2013 • 2 answers
Posted 18 Feb 2015 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 3 Jun 2015 • 1 answer
Posted 16 Aug 2016 • 1 answer